# SDR UALA2013053103811

- Difficulty date: May 30, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 48,958 hours, 19,439 cycles
- Engine: Iae V2522A5
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD DISPLAYED ON UPPER ECAM SCREEN.  ANTI-ICE INSTALLED HARNESS 9F21895-501 TO SWAP TO SPARE SENSOR FOR RT WINDSHIELD.
